# SDR UALA2011092605187

- Difficulty date: September 26, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 62,832 hours, 23,251 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: R1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R MAKES AIR LEAK NOISES DURING CLIMBOUT.  PRESSURIZED TO 4 PSI, FOUND MULTI AIR LEAKS. REPAIRED
